# SDR CALA2020020800363

- Difficulty date: February 6, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 65,723 hours, 23,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111A4102
- Condition: Corroded
- Location: Sta 541 Rbl 52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK LOWER SKIN LOWER SURFACE CORRODED AT STA.541 AND RBL 52 APPROX. REF AAR NR 99867509 REMOVED CORROSION AT CTR TANK LWR SKIN SURF. AT STA 541 & RBL 52, FOUND OUT OF LIMITS AS PER B737-7 SRM 51-10-02 & 57-10-01 FIG 101, PERFORMED REPAIR AT AREA AS PER RES-WI # 2015484-17IR & UNITED EC/RA 5710-02751 ADD EMP:V900442 EC/RA 5710-02751 FLIGHT CYCLES THEREAFTER, PERFORM AN INSPECTION PER PART 2 OF AIRCRAFT FLIGHT CYCLES, AND AT INTERVALS NOT TO EXCEED 36,000 AS FOLLOWS: ON OR BEFORE THE ACCUMULATION OF 59,000 TOTAL AS PER EC/RA 5710-02751 INITIATE A DTA DIP LOG PAGE TO READ INITIATE DIP PER ABOVE REQUIREMENTS TOMC APPROVED FOR DTA DIP, ON OR BEFORE THE ACCUMULATION OF 59,000 TOTAL AIRCRAFT FLIGHT CYCLES, AND AT INTERVALS NOT TO EXCEED 36,000 FLIGHT CYCLES THEREAFTER, PERFORM AN INSPECTION PER PART 2 OF ECRA 5710-02751. TOMC-APPROVAL FROM SC1ELBYC COMMENT C/W INSPECTION QC REVIEW RECORDS UPDATE QC REVIEW INIT: 59000 TAFC WILL AUTO-ITO TO RIR (-0965) RIR: 36000FC....OP
